(Closed) Advice Needed>>maybe TMI

posted 7 years ago in Wellness
Post # 3
Member
837 posts
Busy bee
  • Wedding: October 2010

In my experience those things happen the first month or maybe even the first couple months but they eventually subside.  Even if that happen the second month they won’t be as bad as the first month (though I am not a medical professional, I am just speaking from my own personal experience, bear in mind everyone is different).

My suggestions are to make sure you are exercising regularly and especially now that you are having the symptoms, and also drink lots of water.  Good luck!

Post # 4
Member
612 posts
Busy bee
  • Wedding: August 2010

Try going to the health food store and getting some Chaste Tree Berry. One a day all the time and it should help with the “monthly grouchies” as my doctor told me. 😀

Post # 5
Member
10851 posts
Sugar Beekeeper
  • Wedding: September 2010

I agree, those symptoms should subside over time. I get maybe a day of PMS before my period, but if I take the packs back to back I don’t get any other symptoms any more. Granted I’ve been on BC for ages. The only thing that’s ever happened to me taking them back to back is spotting, but it was really light and only happened once or twice over the course of years.

Post # 6
Member
529 posts
Busy bee
  • Wedding: October 2009

I think you’ll be okay.  Even though you’re experiencing those symptoms now, you probably won’t on your wedding day because (if I’m doing my math correctly), you’ll get your period the week BEFORE your wedding, so your body will be over it.  Your body is just confused right now because you’re forcing it to skip it’s period this month, in order to have it a week early next month.  Once it does that, your body will be adjusted to its new cycle.

Good luck!

Post # 7
Member
6598 posts
Bee Keeper
  • Wedding: August 2010

I haven’t liked takeing the pills all the way through because I still feel like I am on my period when I am not!

What I would do is stop taking the pill a week before your wedding so that you will have your period and will be back on the pill by your wedding and you will feel fine!

This is always the way that I have manipulated the pill

Post # 8
Member
1854 posts
Buzzing bee
  • Wedding: December 2009

I did this for three months a few years ago because I had a busy summer and many travel plans… I had PMS symptoms, bloating, soar breasts and spotting for the entire time.
Now, I would rather just have my period, use a tampon and live with it, because all these symptoms were actually worse than the actual period…

The topic ‘Advice Needed>>maybe TMI’ is closed to new replies.

Get our weekly roundup of the best of Weddingbee.
I agree to receive emails from the site. I can withdraw my consent at any time by unsubscribing.

Find Amazing Vendors